MathSciNet Relay Station
MathSciNet bibliographic data
MR1562998 Contributed Item
Farrell, O. J.; On approximation to an analytic function by polynomials. Bull. Amer. Math. Soc. 40 (1934), no. 12, 908–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement